MAUDE Adverse Event Report: TRIVIDIA HEALTH INC LANCET-100; LANCET, BLOOD

TRIVIDIA HEALTH INC LANCET-100; LANCET, BLOOD
Model Number LCT, TP LDR 30G 100CT50/CASE DK BL
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/15/2022
Type of Reportable Event Malfunction
Event or Problem Description
Consumer reported complaint for the 30g lancets.Complaint was initially reported by distributor via e-mail and customer was contacted via telephone.Customer stated that the needle had come off when he pulled the top off the lancets.The package had not been open or damaged when received.The customer has been using the product out of this package for 2 weeks.Customer is using a competitor's lancing device.The customer feels well and did not report any symptoms.No medical attention associated with the use of the product was reported.
 
Additional Manufacturer Narrative
Internal report reference number: (b)(4).9 lancets were returned for evaluation.Evaluation in process complaint was forwarded to supplier quality based on complaint's description for investigations.Internal evaluation has been completed by the manufacturer.No abnormalities observed with retention samples.Note: manufacturer contacted customer in a follow-up call on (b)(6) 2022 to ensure the replacement products resolved the initial concern - able to establish contact with customer who stated replacement products resolved initial concern.
 
Additional Manufacturer Narrative
Sections with additional information as of 22-feb-2023: h3: device evaluated by manufacturer.H6: updated fda's type of investigation, investigation findings, and investigation conclusions.H10: manufacturer's investigation has been completed and root cause selected.No abnormalities observed on returned product, retain samples, and review batch record.All the test results meets the requirements.Most likely underlying root cause: mlc-061: improper use/mishandled by end user.

Brand Name
LANCET-100
Common Device Name
LANCET, BLOOD
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
Manufacturer Contact
karen devincent
2400 nw 55th court
fort lauderdale, FL 33309
MDR Report Key16147140
Report Number1000113657-2023-00015
Device Sequence Number16812334
Product Code QRK
UDI-Device Identifier00096295125672
UDI-Public(01)00096295125672
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K220475
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Distributor
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 02/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/21/2025
Device Model NumberLCT, TP LDR 30G 100CT50/CASE DK BL
Device Catalogue Number4817912
Device Lot Number200803NM
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/10/2023
Is the Reporter a Health Professional? No
Distributor Facility Aware Date12/16/2022
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/16/2022
Supplement Date Received by Manufacturer02/15/2023
Initial Report FDA Received Date01/12/2023
Supplement Report FDA Received Date02/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown